# SDR QXEA200601009

- Difficulty date: April 16, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 18,012 hours, 26,035 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Malfunctioned
- Location: Left And Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT NR 2198 - THE YAW DAMPNER WILL NOT ENGAGE IN BOTH LEFT AND RIGHT SIDES.  MAINTENCE PERFORMED AFCS OPERATIONAL GROUND POWER UP TEST IAW DHC-8-200 MM TASK 22-10-00-710-802.  TESTED GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
